| Catalog Number |
650700000000 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event(s), where it was reported the devices experienced a cot drop and an inability to disengage the cot from the cot fastener.There was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.Imdrf codes have been updated and "vmsr" has been added to the exemption number field.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental is being filed to adjust a component code following the completion of a device investigation.
Event or Problem Description
No new information.